16-17 May 2019 • Sofia, Bulgaria

Submission: 21 February 2019Notification: 11 March 2019Final Version: 1 April 2019

Issue:Completeness of IFS(X) as a metric space

From Ifigenia, the wiki for intuitionistic fuzzy sets and generalized nets
Jump to: navigation, search
shortcut
http://ifigenia.org/wiki/issue:nifs/12/4/29-36
Title of paper: Completeness of IFS(X) as a metric space
Author(s):
Veronika Valenčáková
Faculty of Natural Sciences, Matej Bel University, Tajovského 40, SK-974 01 Banská Bystrica
valencakAt sign.pngfpv.umb.sk
Presented at: 2nd International Workshop on Intuitionistic Fuzzy Sets, 3 December 2006, Banská Bystrica, Slovakia.
Published in: Notes on Intuitionistic Fuzzy Sets, Volume 12, Number 4, pages 29—36
Download: Download-icon.png PDF (167  Kb, Info) Download-icon.png
Abstract: The aim of this article is to prove the completeness of the space of intuitionistic fuzzy sets in X, where X can be finite or infinite universe of discourse.
Keywords: Intuitionistic fuzzy set, Distance between intuitionistic fuzzy sets, Complete space.
References:
  1. Atanassov, K. (1986): Intuitionistic fuzzy sets. Fuzzy Sets and Systems 20, 87-96.
  2. Atanassov, K. (1999): Intuitionistic Fuzzy Sets: Theory and Applications. Physica-Verlag.
  3. Szmidt, E., Kacprzyk, J. (1997): Distances between intuitionistic fuzzy sets. Fuzzy Sets and Systems 114, 505-518.
Citations:

The list of publications, citing this article may be empty or incomplete. If you can provide relevant data, please, write on the talk page.